# SDR CA110310005

- Difficulty date: March 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 7,396 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Failed
- Location: Rt Skew
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) FLAP/SLAT FAIL ON APPROACH, UNABLE TO SELECT FLAPS FULL. PAN PAN DECLARED WITH ATC, RETRACTED FLAPS AND INITIATED GO-AROUND FOUND RT FAILURE OF SKEW SENSOR S2/3.  RT SKEW SENSOR REPLACED. AMM 27-83-01/401, GROUND CHECKED SERVICEABLE.
